# SDR GTIA011088

- Difficulty date: September 4, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CENTER LOWER CARGO COMPARTMENT LONGERON 30, AT STATION 636 TO STATION 617 HAS CORROSION AS MARKED.  REMOVED LONGERON SECTION.  FABRICATED AND INSTALLED LONGERON IAW MD-80 51-30-5.  (M)
